# SDR LR7A05027

- Difficulty date: March 6, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 51,745 hours, 32,248 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C5 INSPECTION PER JOB CARD HC5313 FOUND ELONGATED / MIS-DRILLED FUSELAGE LINER HOLES AT FS 291, WL 148, RBL 65.  REPAIRED IAW LAC MEA 382-53-04-074 R1.
